# SDR AALA202412035227

- Difficulty date: November 12, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,633 hours, 19,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED CENTERING GUIDE FITTING HAS WEAR MARKS, LOWER TRACK SURFACE. REMOVED AND REPLACED AFT ENTRY DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED CENTERING GUIDE FITTING. PER B737-NG SRM 51-40-02-0G AND BOEING SOPM 20-50-01.
